# SDR 97ZZZX2307

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N526FB
- Make and model: Hughes 500N
- Aircraft serial: LN006
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Support
- Part number: 500N71163
- Condition: Worn
- Location: Fan Transmission
- Part time: 4,748 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAN TUBE SUPPORT WORN BY FAN POSITION PUSH ROD.  SPLINED TEETH IN SUPPORT GUIDE WORN EXCESSIVELY.
